| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined a failed pcb was the cause of the reported issue.Stryker advised the customer that their device is not field-serviceable and left it with the customer unrepaired.
Event or Problem Description
The customer contacted stryker to report that their device cannot be powered on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.